# SDR DALA2016070305066

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT ON STA Y=655 X=15 AT PASSENGER CABIN, SM, CARD 71, ZONE 200.  NEW FLOOR SUPPORT WAS INSTALLED IAW SRM 51-41-05, 53-20-51, FIG 1 ID 2, 51-40-08, 51-40-03, PAR 17, AND 51-10-04, PAR 15/21, 37.
